MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the complaint history did not indicate a lot-specific quality issue.All available information was investigated and a definitive cause for the single leaflet device attachment (slda) in this incident could not be determined.However, the reported patient effect of worsening mr appears to be a result of patient/procedural conditions and due to the slda.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
This report is filed for increased mitral regurgitation post-procedure and possible single leaflet clip attachment.It was reported that on (b)(6) 2016, one mitraclip was implanted without reported issue reducing degenerative mitral regurgitation (mr).Patient anatomy was very challenging (rotated heart and esophagus that went to the left).On (b)(6) 2017, an echocardiogram showed mr had increased to grade 4.Clip placement was uncertain.On (b)(6) 2017, a second mitraclip procedure was performed.Due to the challenging anatomy, echocardiogram visualization was difficult.It was observed that the first implanted mitraclip had possibly detached from the anterior leaflet, a single leaflet device attachment (slda); however, visualization was difficult.A second mitraclip was successfully implanted lateral to the first reducing the mr from grade 4 to 2.The procedure was completed and the patient is in stable condition.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7004419
Report Number2024168-2017-08720
Device Sequence Number1353497
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2017
Device Catalogue NumberCDS0201
Device Lot Number60712U272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight71